# SDR 1060918030

- Difficulty date: September 18, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N155ZV
- Make and model: Beech 1900D
- Aircraft serial: UE155
- Aircraft time: 20,507 hours, 31,246 cycles
- Engine: Pwa PT6A67D
- Engine time: 16,122 hours, 30,382 cycles
- Propeller: Hartzl HCE4A3I
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Part time: 16,122 hours, 30,382 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF ON CLIMBOUT LEFT OIL PRESSURE ANNUNCIATOR ILLUMINATED & OIL PRESSURE WAS BELOW 60 PSI ON INDICATOR AT 3500 LB TORQUE.  CREW SHUT ENGINE DOWN AND RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  NOTE: INFORMATION IN COMPUTER BLOCKS IS FOR GAS GENERATOR SECTION.  POWER SECTION INFO IS AS FOLLOWS: TOTAL TIME 25268.9 TOTAL CYCLES 37246 AND TSO 374.3 CSO 539.  RESULTS OF ENGINE TEARDOWN INVESTIGATION ARE PENDING AND WILL BE ADDED TO SDR AS RECEIVED.
